# SDR GTIA040139

- Difficulty date: February 20, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FLT 1874 - L1 DOOR SLIDE PACK FELL OFF.  REINSTALLED L1 DOOR SLIDE PACK.  (M)
